# SDR USAA010842

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Location: Bs 500a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WITH TWO HOLES .1875 INCH, BS 500A, RIGHT SIDE TRANSITION ANGLE, FORWARD CARGO HOLD.  DAMAGE REMOVED, INSTALLED FRAME SPLICE PER EA 85041.  (M)
